# SDR SWAA2021072700165

- Difficulty date: July 8, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON CAPTAIN SIDE #4 WINDOW PLUG SURROUND STRUCTURE APPROXIMA TELY BS 220; LBL 26 ; WL 273 (MARKED) / CORROSION ON CAPTAIN SIDE # WINDOW PLUG SURROUND STRUCTURE APPROX. BS 220 LBL 26 WL273 WAS REPAIRED IAW EA 20-153-01224 REV IR DATED 07/28/2020 & ATS ER 20-02865 REV IR DATED 07/28/2020
